International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 715-722

On pairwise super continuous mappings in bitopological spaces

F. H. Khedr and A. M. Al-Shibani

Department of Mathematics, College of Sciences, Girls Colleges General Adm., P.O. Box 838, Dammam, Saudi Arabia

Received 25 June 1990; Revised 1 January 1991

Copyright © 1991 F. H. Khedr and A. M. Al-Shibani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this paper is to define and study super-continuous mappings and some other forms of continuity such as strong continuity, perfect continuity and complete continuity in bitopological spaces and investigate the relations between these kinds of continuity and their effects on some kinds of spaces.